EconPapers    
Economics at your fingertips  
 

Reverse-Order Lower and Upper Functions for Periodic Problems of Second-Order Singular Difference Equations

Yanqiong Lu and Ruyun Ma

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

We present sufficient conditions ensuring the lower and upper functions on the reversed-order for the periodic difference equations. This enables us to obtain the existence of positive periodic solutions of the second-order difference equation where , and are -periodic functions, .

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/176465.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/176465.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:176465

DOI: 10.1155/2013/176465

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:176465